Some boundary value problems for a certain degenerate hyperbolic equation of the second kind
Differencialʹnye uravneniâ, Tome 7 (1971) no. 1, pp. 25-33
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_1_a2,
author = {V. A. Eleev},
title = {Some boundary value problems for a certain degenerate hyperbolic equation of the second kind},
journal = {Differencialʹnye uravneni\^a},
pages = {25--33},
year = {1971},
volume = {7},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_1_a2/}
}
V. A. Eleev. Some boundary value problems for a certain degenerate hyperbolic equation of the second kind. Differencialʹnye uravneniâ, Tome 7 (1971) no. 1, pp. 25-33. http://geodesic.mathdoc.fr/item/DE_1971_7_1_a2/